MathSciNet Relay Station
MathSciNet bibliographic data
MR793895 82A67 (11P57 82A05 82A68)
Jimbo, Michio; Miwa, Tetsuji A solvable model and related Rogers-Ramanujan type identities. Phys. D 15 (1985), no. 3, 335–353.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement